# SDR NACA2024110800002

- Difficulty date: November 8, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,745 hours, 21,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part serial: 960411
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 72 hours, 28 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK DUCT PRESSURE SURGES BETWEEN 10 AND 30 PSI DURING DESCENT. REMOVED AND REPLACED RH PRSOV LEAK TEST GOOD IAW AMM 36-11-09
